# SDR UIEA2022031900207

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours, 20,249 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 950710
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENG. PRSOV DO NOT OPEN, REPLACE VALVE ASSY PER AMM( VALVE ASSY WAS REMOVED AND INSTALLED PER AMM 36-11-09-402-058-001.  /  VALVE ASSY P/N 799801-4 AND S/N 940414 WAS INSTALLED )
